MAUDE Adverse Event Report: ST PAUL GRIPPER PLUS SAFETY NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR,

ST PAUL GRIPPER PLUS SAFETY NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR,
Model Number 21-2768-24
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device safety mechanism "broke off" and so the safety mechanism did not work.No adverse effects reported.
 
Additional Manufacturer Narrative
Returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.It is concluded that the failure could be reproduce in the test 2 when the safety mechanism was not lift based instruction for use.Problem source is unknown.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.(b)(6) phone number provided.

Brand Name
GRIPPER PLUS SAFETY NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR,
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11606345
Report Number3012307300-2021-02780
Device Sequence Number19749831
Product Code FPA
UDI-Device Identifier10610586025617
UDI-Public10610586025617
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21-2768-24
Device Catalogue Number21-2768-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown